# SDR FDEA202208152073

- Difficulty date: August 15, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1701 L48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1701 LONG 48L HAS EXFOLIATION .  REMOVED CORRODED SECTION OF LONGERON 48L BETWEEN STA 1691-1707 AND SPLICED IN   A NEW LONGERON SECTION REF MD11 SRM 53-00-05-2R, FIGURE 202 AND EA# 1-5310-  T0370282. MAJOR REPAIR.
